My Mom has COPD

Hello, I'm new here and my Mom is 73 with COPD and is on full time oxygen for the last 2 years. She has been experiencing tremors on the inside and now just over the past 6 to 7 months she has the shakes really bad but only when she's not sitting. Her lung doctor said some steroids can cause this but not the ones she is currently taking: Zenhale (2 puffs twice a day). Spiriva Restimat (2 puffs a day in the morning) and Ventolin (twice a month). The doctors can't seem to figure out what is causing her to shake. Just wondering if anyone else is or has experienced shaking. Thanks Denyse from Canada

4 Replies

oldestnewest
  • Hi

    Ventolin is known to cause palpitations and shakes.

    Ask to try a alternative.

  • Thank you!

  • You can overdose on inhalers and that could cause your mum shaking but it sounds like she's getting her inhalers as advised by doc Def a consultation is needed

  • Thanks!

You may also like...